# SDR 2008UALA05685

- Difficulty date: September 10, 2008
- Submitted: September 26, 2008
- Operation: Air carrier
- Aircraft: N548UA
- Make and model: Boeing 757222
- Aircraft serial: 25396
- Aircraft time: 63,470 hours, 18,389 cycles
- Engine: Pwa PW2037
- System (JASC): 2432 · Battery/Charger System
- Part: Battery
- Part number: 018550000
- Condition: Faulty
- Location: Master
- Stage of operation: IN
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

BATTERY CHARGER STATUS MESSAGE WILL NOT ERASE.  REPLACED BATTERY.  OPS GOOD. NO FAULTS.
